EconStor >
EconStor Direct >
Articles / Aufsätze, EconStor Direct >

Please use this identifier to cite or link to this item:

http://hdl.handle.net/10419/58193
  
Title:ТЕОРЕМЫ О СУЩЕСТВОВАНИИ РАЗРЫВОВ НА ЧИСЛОВЫХ ОТРЕЗКАХ И В ШКАЛЕ ВЕРОЯТНОСТЕЙ И НЕКОТОРЫЕ ВОЗМОЖНОСТИ ИХ ПРИМЕНЕНИЯ PDF Logo
Title (translated):Theorems of existence of the ruptures in numerical segments and in the probability scale and possibilities of their application
Authors:Harin, Alexander
Issue Date:2011
Citation:[Journal:] Moscow science review [Year:] 2011 [Issue:] 12 [Pages:] 5-7
Abstract:Приведена общая схема доказательства теорем о существовании разрывов на числовых отрезках и в шкале вероятностей. Рассмотрены некоторые возможности применения теорем, в т.ч., для принципа неопределенного будущего, в логике и в теории сложных систем.
Abstract (Translated):The general outline of the theorems of existence of the ruptures in numerical segments and in the probability scale is sketched. Some possibilities of application of the theorems are considered.
Subjects:probability theory
data scattering
uncertainty
utility
decisions
complex systems
JEL:C
C1
D8
D81
URL of the first edition:http://ingnpublishing.com/journal/1/2011/12_16/harin/
Document Type:Article
Appears in Collections:Articles / Aufsätze, EconStor Direct

Files in This Item:
File Description SizeFormat
Theorems of existence of the ruptures in numerical segments and ....pdf109.71 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:http://hdl.handle.net/10419/58193

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.